# SDR SWAA2022072721335

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL SUPPORT AT RBL 23 BS 727C+19. / [01] VERIFIED APPLICABILITY PER SRM 53-00-53-1A-2 REMOVED CORROSION ON AFT CARGO BAY SIDEWALL SUPPORT AT RBL23 BS 727C+19. REWORKED AREA L=5';W=1';D=0.006'. FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103. TOOL USED ID:ATS401 S/N: UNK DUE:10/2022   E;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] CORRECTED MEASUREMENT 19;[04] VERIFIED MEASUREMENT TABLE CORRECTION;[05] DUE TO OUT OF LIMIT STATEMENTS. PART TO BE REPLACE AT DISCREPANCY AREA FROM 727 TO 767 RBL 21 WL 154 ON FAULT TTG8Q00D4W02.;[06] VERIFIED THAT PART WAS REPLACED ON FAULT TTG8Q00D4W02.
